×

Found 727 Documents (Results 1–100)

On optimal approximations of the norm of the Fourier operator by a family of logarithmic functions. (English. Russian original) Zbl 1428.42004

J. Math. Sci., New York 241, No. 3, 354-363 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 104-113 (2017).
MSC:  42A20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference